Journal article icon

Journal article

Maximum Likelihood Estimation for Social Network Dynamics

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Politics and Int Relations
Role:
Author
Journal:
Annals of Applied Statistics
Volume:
4
Pages:
pp. 567-588
Publication date:
2010-01-01
URN:
uuid:3d142c86-80d6-4b45-b3fb-987bba32b101
Source identifiers:
558
Local pid:
daisy:558

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP